\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Asymptotic for the perturbed heavy ball system with vanishing damping term

  • *Corresponding author: Ramzi May

    *Corresponding author: Ramzi May
The authors are grateful to the Deanship of Scientific Research at King Faisal University for financially and morally supporting this work under Project 160052
Abstract Full Text(HTML) Related Papers Cited by
  • We investigate the long time behavior of solutions to the differential equation:

    $\ddot{x}(t)+\frac{c}{{{\left( 1+t \right)}^{\alpha }}}\dot{x}(t)+\nabla \Phi \left( x(t) \right)=g(t),~t\ge 0,\ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \left( 1 \right)$

    where $c$ is nonnegative constant, $α∈\lbrack0,1[,Φ \ \ {\rm{is \ \ a}}\ \ C^{1}$ convex function defined on a Hilbert space $\mathcal{H}$ and $g∈ L^{1}(0,+∞;\mathcal{H}).$ We obtain sufficient conditions on the source term $g(t)$ ensuring the weak or the strong convergence of any trajectory $x(t)$ of (1) as $t\to ∞$ to a minimizer of the function $Φ$ if one exists.

    Mathematics Subject Classification: Primary: 34A34, 34A40; Secondary: 34D05, 34E10.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   F. Alvarez , On the minimizing properties of a second order dissipative system in Hilbert spaces, SIAM J. Cont. Optim., 38 (2000) , 1102-1119.  doi: 10.1137/S0363012998335802.
      H. Attouch , Z. Chbani , J. Peypouquet  and  P. Redont , Fast convergence of inertial dynamics and algorithms with asymptotic vanishing viscosity, Math Program Ser B, (2016) , 1-53.  doi: 10.1007/s10107-016-0992-8.
      H. Attouch , X. Goudou  and  P. Redont , The heavy ball with friction method, Ⅰ: The continuous dynamical system: Global exploration of the the local minima of a real valued function by asymptotic analysis of a dissipative dynamical system, Commun. Contemp. Math., 2 (2000) , 1-34.  doi: 10.1142/S0219199700000025.
      M. Balti and R. May, Asymptotic for a semilinear hyperbolic equation with asymptotically vanishing damping term, convex potential, and integrable source, Submitted, arXiv: 1608. 08760v1.
      A. Cabot  and  P. Frankel , Asymptotics for some semilinear hyperbolic equations with non-autonomous damping, J. Differential Equations, 252 (2012) , 294-322.  doi: 10.1016/j.jde.2011.09.012.
      A. Haraux  and  M. A. Jendoubi , On a second order dissipative ODE in Hilbert space with an integrable source term, Acta Mathematica Scientia, 32 (2012) , 155-163.  doi: 10.1016/S0252-9602(12)60009-5.
      M. A. Jendoubi  and  R. May , Asymptotics for a second-order differential equation with non-autonomous damping and an integrable source term, Applicable Analysis, 94 (2015) , 436-444.  doi: 10.1080/00036811.2014.903569.
      R. May , Long time behavior for a semilinear hyperbolic equation with asymptotically vanishing damping term and convex potential, J. Math. Anal. Appl., 430 (2015) , 410-416.  doi: 10.1016/j.jmaa.2015.04.067.
      Z. Opial , Weak convergence of the sequence of successive aproximation for nonexpansive mapping, Bull. Amer. Math. Soc., 73 (1967) , 591-597.  doi: 10.1090/S0002-9904-1967-11761-0.
      W. Su , S. Boyd  and  E. Candes , A differential equations for modeling Nestrov's accelerated gradient method: Theory and insights, Journal of Machine Learning Research, 17 (2016) , 1-43. 
  • 加载中
SHARE

Article Metrics

HTML views(1367) PDF downloads(218) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return